Contact Address
Dr Ziyad Al-Sharawi
Web Master: Dr Ziyad Al-Sharawi
My Math Genealogy
Welcome to Dr AlSharawi’s Web Page
Stretch Stretch
Work Published or Submitted for Publication * Disclaimer: The available pre-prints of these publications are early drafts of the manuscripts, and thus, you might find typos or errors. If you want the revised copy, please try to get it from the publisher. Ahmad Al-Salman, Ziyad AlSharawi and Sadok Kallel, Extension, embedding and global stability in two dimensional monotone maps, Pre-Print. Asma S. Al-Ghassani and Ziyad AlSharawi, The effect of maps permutation on the global attractor of a periodic Beverton-Holt model, Pre-Print. Ziyad AlSharawi, Saheb Pala, Sourav Ranab, Nikhil Pala, Joydev Chattopadhyay, Stability and bifurcation analysis of a discrete-time predator-prey model with strong Allee effct, Pre-print. Ziyad AlSharawi, Sourav Kumar Sasmal, Joydev Chattopadhyay, Persistence and bifurcation in a two dimensional discrete system, Advances in Dynamical Systems and Applications, (Maple Computations File), Vol 12 (2), 63--83. Ziyad AlSharawi, A. M. Amleh, The impact of constant effort harvesting on the dynamics of a discrete-time contest competition model, Mathematical Methods in the Applied Sciences, Vol 40 (18), 6747-6759. Ziyad AlSharawi, Amal Amleh, Harvesting and stocking in discrete-time contest competition models with open problems and conjectures, Palestine Journal of Mathematics (Journal Page), Vol. 5(Special Issue: 1) (2016) , 238–249. Ziyad AlSharawi, Asma Al-Ghassani, Amal Amleh, Basin of attraction through invariant curves and dominant functions, Discrete Dynamics in Nature and Society (Journal Page), Volume 2015, Article ID 160672, 11 pages Z. AlSharawi, J. Cushing, S. Elaydi (Editors), Theory and Applications of Difference Equations and Discrete Dynamical Systems, Proceedings of the 19th International Conference on Difference Equations and Applications (WebLink),  Springer, 2014. Z. AlSharawi, J. Canovas, A. Linero, Advances in periodic difference equations with open problems (PDF), Theory and  Applications of Difference Equations and Discrete Dynamical Systems. (WebLink) Proceedings of the 19th International Conference on Difference Equations and Applications, SQU, 2014. Z. AlSharawi, J. Canovas, A. Linero, Folding and unfolding in periodic difference equations (PDF), Journal of Mathematical Analysis and Applications (Journal Page), 417 (2014) 643-659. Z. AlSharawi, Harvesting and stocking in contest competition models: Open problems and conjectures (PDF), pre- print.  Z. AlSharawi, A global attractor in some discrete contest competition models with delay (PDF), Abstract and Applied Analysis (Journal Page). Volume 2013 (2013), Article ID 101649, 7 pages. R. Abu Saris, Z. AlSharawi, M. Rhouma, The dynamics of some discrete models with delay under the effect of constant yield harvesting (PDF), Chaos, Solitons and Fractals (Journal Page), 54 (2013) 26--38. Z. AlSharawi, A. Burstien, M. Deadman, A. Umar, The solution of a recursive sequence arising from a combinatorial problem in botanical epidemiology (PDF), Journal of difference equations and applications (Journal Page), 19 (2013) 981--993. A. Al-Salman and Z. AlSharawi, A new characterization of periodic oscillations in periodic difference equations, Chaos, Solitons and Fractals (Journal Page),  44 (2011) 921–928. Z. AlSharawi and M. Rhouma, The discrete Beverton-Holt model with periodic harvesting in a periodically fluctuating environment (PDF), Advances in Difference Equations (Journal Page), Volume 2010 (2010), Article ID 215875, 18 pages,doi:10.1155/2010/215875. Z. AlSharawi and M. Rhouma, Coexistence and extinction in a competitive exclusion Leslie/Gower model with harvesting and stocking (PDF), Journal of difference equations and applications (Journal Page), 15 (2009) 1031--1053. Z. AlSharawi and M. Rhouma, The Beverton-Holt model with periodic and conditional harvesting (PDF), Journal of Biological Dynamics (Journal Page), 3 (2009) 463–478.  Z. AlSharawi, Periodic orbits in periodic discrete dynamics (PDF), Computers & Mathematics with Applications (Journal Page), 56 (2008) 1966--1974.  Z. AlSharawi, J. Angelos, Linear almost periodic difference equations (PDF), Journal of Computational Mathematics and Optimization (Journal Page), 4 (2008) 61--91.  Z. AlSharawi, J. Angelos and S. Elaydi, Existence and stability of periodic orbits of periodic difference equations with delays (PDF), International Journal of Bifurcation and Chaos in Science and Engineering (Journal Page), 18 (2008) 203--217.  Z. AlSharawi, J. Angelos, On the periodic logistic equation (PDF), Applied Mathematics and Computation (Journal Page), 180 (2006) 342--352.  Z. AlSharawi, J. Angelos, S. Elaydi, An extension of Sharkovsky's theorem to periodic difference equations (PDF),  Journal of Mathematical Analysis and Applications (Journal Page), 316 (2006) 128--141.  Periodic Discrete Dynamical Systems, PhD Dissertation (2006), Central Michigan University, Mount Pleasant, Michigan, USA.
Department of Math & Statistics American Univeristy of Sharjah College of Science, PO Box 26666 University City, Sharjah, UAE Office #:  NAB248 Phone: +971-65152961             Email: